# SDR UALA2012101505836

- Difficulty date: October 14, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 61,116 hours, 7,112 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ALONG GALLEY DOOR 2 1 NEEDS LENS.   REPLACED EEL LIGHT LENS ALONG GALLEY BETWEEN DOORS 2R AND 2L, OPS CHECK NORMAL.
